Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Alle Formate und Preise
Weitere Optionen …
Band 69, Heft 2


A note on discrete C-embedded subspaces

Mehrdad Namdari / Mohammad Ali Siavoshi
Online erschienen: 19.03.2019 | DOI: https://doi.org/10.1515/ms-2017-0239


It is shown that in some non-discrete topological spaces, discrete subspaces with certain cardinality are C-embedded. In particular, this generalizes the well-known fact that every countable subset of P-spaces are C-embedded. In the presence of the measurable cardinals, we observe that if X is a discrete space then every subspace of υ X (i.e., the Hewitt realcompactification of X) whose cardinal is nonmeasurable, is a C-embedded, discrete realcompact subspace of υ X. This generalizes the well-known fact that the discrete spaces with nonmeasurable cardinal are realcompact.

MSC 2010: 54A25; 54C30; 54D60

Keywords: C-embedded; realcompact spaces; Pλ-spaces; socle; isolated points; essential ideals


  • [1]

    Azarpanah, F.—Karamzadeh, O. A. S. : Algebraic Characterizations of some disconnected spaces, Ital. J. Pure Appl. Math. 12 (2002), 155–168.Google Scholar

  • [2]

    Comfort, W.—Hager, A. : Maximal realcompact (and other) topologies, Topology Proc. 28(2) (2004), 425–443.Google Scholar

  • [3]

    Dow, A. : Maximal realcompact spaces and measurable cardinals, Topology Appl. 150 (2005), 1–5.Google Scholar

  • [4]

    Engelking, R. : General Topology, Heldermann Verlag, Berlin, 1989.Google Scholar

  • [5]

    Gillman, L.—Jerison, M. : Rings of Continuous Functions, Springer-Verlag, New York, 1976.Google Scholar

  • [6]

    Karamzadeh, O. A. S.—Namdari, M.—Siavoshi, M. A. : A note on λ-compact spaces, Math. Slovaca 63(6) (2013), 1371–1380.Web of ScienceGoogle Scholar

  • [7]

    Karamzadeh, O. A. S.—Rostami, M. : On the intrinsic topology and some related ideals of C(X), Proc. Amer. Math. Soc. 94(1) (1985), 179–184.Google Scholar


Dedicated to professor O. A. S. Karamzadeh on the occasion of his retirement and to appreciate his unique and inimitable style for activities in mathematics (including his profound and indelible influence that has had on many people all around the country, his passion and loving, teaching, talking, sharing, and doing mathematics) for nearly half a century in Iran.

Erhalten: 25.02.2018

Angenommen: 23.05.2018

Online erschienen: 19.03.2019

Erschienen im Druck: 24.04.2019

(Communicated by Ľubica Holá)

Quellenangabe: Mathematica Slovaca, Band 69, Heft 2, Seiten 469–473, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0239.

Zitat exportieren

© 2019 Mathematical Institute Slovak Academy of Sciences.Get Permission

Zitierende Artikel

Hier finden Sie eine Übersicht über alle Crossref-gelisteten Publikationen, in denen dieser Artikel zitiert wird. Um automatisch über neue Zitierungen dieses Artikels informiert zu werden, aktivieren Sie einfach oben auf dieser Seite den „E-Mail-Alert: Neu zitiert“.

S. Ghasemzadeh and M. Namdari
Applied General Topology, 2019, Jahrgang 20, Nummer 1, Seite 231

Kommentare (0)